# SDR FDEA201209263461

- Difficulty date: September 26, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 52,810 hours, 18,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5316160
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, COURIER AREA BS 345.  REMOVED AND REPLACED DAMAGED SEAT TRACK IAW SRM 51-40-05 AND 51-40-02.
